[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] annoyed/new site spot help please

I note when I'm over 350 it takes a very long time for my b.g. to drop when
I bolus...I'm just better off taking a regular shot of insulin...works much
faster...I know within 4 hours my b.g. usually drops...sometimes too low but
if I keep a watch on it and eat something somewhere in between the time I
took the shot and the four hour period, I'm ok.

Sounds like you had the site injected into muscle rather than fat and you
will get that burning/itching sensation and the insulin doesn't absorb
well...better off changing site.

I know I can't use my upper abs anymore because it is all muscle and can
only use lower abs and my left side doesn't absorb as well as my right

Time for me to start thinking about using my leg...

So all leg users, question for you...where is the best spot to use?  I
usually wear shorts or dresses....I'd like to get your opinions and ease and
comfort and best spots...thx
Kathy B.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml